| Model Number |
TC-XXXXX |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information were not provided.Attempts to identify the initial reporter are on-going.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device availability not known.
Event or Problem Description
On (b)(6) 2019, livanova usa inc has received by mail post a report (mw5084514) that a thoracic catheters, straight, 32 fr was not marked with manufacturer name and size, and drainage holes were not completely punched through.According to the received information, the device was replaced.There is no report of any patient injury.
Additional Manufacturer Narrative
Livanova was informed the complained device was not available for investigation.No photographic evidence and no other device belonging to the complained lot was available.A review of the dhr did not identify any deviation or non-conformity relevant with the case.As device investigation could not be performed, the claimed issue could not be confirmed.The subassembly of the claimed item is obtained by a livanova supplier and the supplier has been made aware of the case.Supplier manufacturing floor will be retrained on correct clustering of non-conforming material.Frequency of this type of event is low (one other similar case in the last 3 years).No other corrective action will be undertaken.Livanova will keep monitoring the market.Device not available.